Telecommunication Systems

, Volume 43, Issue 3–4, pp 219–222

Power spectrum of generalized Cauchy process

Article

DOI: 10.1007/s11235-009-9209-2

Cite this article as:
Li, M. & Lim, S.C. Telecommun Syst (2010) 43: 219. doi:10.1007/s11235-009-9209-2

Abstract

The generalized Cauchy process was recently applied to modeling long-range dependent traffic. However, the closed form of the power spectrum density of the generalized Cauchy process is a problem that remains unsolved. This paper gives the solution to that problem. The property of the power-law-type power spectrum density for the generalized Cauchy process is pointed out and discussed.

Keywords

Long-range dependence Generalized Cauchy process Power spectrum 

Copyright information

© Springer Science+Business Media, LLC 2009

Authors and Affiliations

  1. 1.School of Information Science & TechnologyEast China Normal UniversityShanghaiPeople’s Republic of China
  2. 2.Faculty of EngineeringMultimedia UniversityCyberjayaMalaysia

Personalised recommendations